Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Irregular periods and cramping. Have dizziness. On implanon. Negative pregnancy test. Causes for bleeding?

I started my periid on time which lasted for around 2 week then I stopped for two days then I started again first brown blood then realy heavy , I had two blood clots and bad crampin like labour pains for two days the bleeding has eased but not stopped and now lasted for 1month I am still geting pains but not as bad more uncomfy and I keep going dizzy I have had the implanion fitted for the second time a year agoi I have taken a pregnancy test and came out negative please help ?
Asked On : Thu, 28 Jun 2012
Answers:  2 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and I would like to say you that what ever the history given here is least concern with the device that you have in your uterine cavity, your all the complaints are non specific and functional so need to worry about this, just try to keep your stress level low and every thing would be okay, take care and have a nice day.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor